A scalable FETI-DP algorithm for a coercive variational inequality

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/56564

Show full item record


Title: A scalable FETI-DP algorithm for a coercive variational inequality
Author: Dostál, Zdeněk
Horák, David
Stefanica, Dan
Date issue: 2005
Citation: Applied numerical mathematics. 2005, vol. 54, issues 3-4, p. 378-390.
URI: http://hdl.handle.net/10084/56564
ISSN: 0168-9274
DOI: 10.1016/j.apnum.2004.09.009
URI: http://dx.doi.org/10.1016/j.apnum.2004.09.009
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics